# SDR FDEA201109083764

- Difficulty date: September 8, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Gouged
- Location: Bs 1576-1595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON MAIN DECK SEAT TRACK RBL 25 BS 1576-1595.  BLENDED SEAT TRACK IAW SRM 51-40-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I.  REMOVED SEAT TRACK IAW SRM 51-40-02. TRIMMED NEW TRACK IAW SRM 53-00-52.   LOCATED AND DRILLED NEW TRACK IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED NEW TRACK IAW SRM 51-40-02.  MAJOR REPAIR
